# SDR SWAA2024101634958

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BRACKET BS 947.5 AND STRINGER 25L AT AFT CARGO COMPARTMENT 2024-565352<[01] REPLACED FLOOR STRUCTURE BRACKET AND FASTENERS LOCATED BTW BS 947.5 AND STRINGER 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103; SHEET 7; REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FLOOR STRUCTURE BRACKET AND FASTENERS LOCATED BTW BS 947.5 AND STRINGER 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8103; SHEET 7; REV A.   SEE INDIVIDUAL SIGN OFF BELOW.
